Skip to Main Content
This paper is concerned with continuous fuzzy systems with singleton consequents, called type II fuzzy systems. It first introduces the canonical form of an unforced type II fuzzy system and its stability theorem presented in the previous study. Then, improving the stability theorem, it gives necessary and sufficient conditions such that a type II fuzzy system is stable with respect to a global quadratic Lyapunov function.
Systems, Man, and Cybernetics, Part B: Cybernetics, IEEE Transactions on (Volume:34 , Issue: 1 )
Date of Publication: Feb. 2004